Hi, I had nausea, acne breakouts and mild not flushes in the first few months then this eased and I thought that would be it. However, 8 months since starting Tamoxifen the symptoms seem to be starting another round!😱 I can deal with these things but the hardest thing is fatigue. I'm permanently exhausted and aching like I've run a marathon. I'm sleeping well, it's staying awake that's the problem! Does anyone have any advice? Will the fatigue lessen as time goes on? As regards nausea, I found I felt better once I'd eaten so lots of small snacks may help. xx
... View more
Thanks for posting.
It’s difficult to know what’s causing your symptoms, but it sounds more like a viral infection and nothing to do with your breast cancer treatment.
However, it’s a good idea to contact your GP, to get checked as they may suggest how best to manage this. If you feel worse or develop a high temperature, you should go to accident and emergency.
Do contact your hospital team if you continue to have side effects from the tamoxifen.
At Breast Cancer Care, we offer a variety of services to support you now or in the future. Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
We are currently reviewing our Forum service and wonder if you would have five to 10 minutes to complete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.
Breast Cancer Care Nurse
Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.
... View more